# SDR DHL2004807003

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: H141008
- Part serial: NA
- Condition: Malfunctioned
- Location: Spoiler Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED T/O AFTER T/O WARNING HORN SOUNDED AFTER ADVANCING THRUST LEVERS, WT 264.0, OAT 26 DEGREES CELSIUS, SPEED 5 KTS.  (P/N: H14-1008) REMOVED AND REPLACED SPOILER T/O WARNING SWITCH PER M/M 27-63-1.  OPS CHECKED OK IAW 27-63-0.  PERFORM UNSCHEDULED MAINTENANCE INSPECTION DUE TO REJECTED T/O.  PERFORMED UNSCHEDULED MAINTENANCE INSPECTION TYPE-A IAW M/M 05-51-0.  NO DEFECTS NOTED.
